본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ALMOST SURE LIMITS OF SAMPLE ALIGNMENTS IN PROPORTIONAL HAZARDS MODELS

Lim Jo-Han    (Department of Applied Statistics, Yonsei University   ); Kim Seung-Jean    (Department of Electrical Engineering, Stanford University  );
  • 초록

    The proportional hazards model (PHM) can be associated with a non- homogeneous Markov chain (NHMC) in the sense that sample alignments in the PHM correspond to trajectories of the NHMC. As a result the partial likelihood widely used for the PHM is a probabilistic function of the trajectories of the NHMC. In this paper, we show that, as the total number of subjects involved increases, the trajectories of the NHMC, i.e. sample alignments in the PHM, converges to the solution of an ordinary differential equation which, subsequently, characterizes the almost sure limit of the partial likelihood.


  • 주제어

    Non-homogeneous Markov chain .   proportional hazards model.  

  • 참고문헌 (5)

    1. Cox, D. R. (1972). 'Regression models and life-tables (with discussion)', Journal of the Royal Statistical Society, Ser. B, 34, 187-220 
    2. THERNEAU, T. M. AND GRAMBSCH, P. M. (2000). Modeling Survival Data: Extending the Cox Model (Statistics for Biology and Health), Springer-Verlag, New York 
    3. BILLINGSLEY, P. (1995). Probability and Measure, 3rd ed., John Wiley & Sons, New York 
    4. Cox, D. R. (1975). 'Partial likelihood', Biometrika, 62, 269-276 
    5. KALBFLEISCH, J. D. AND PRENTICE, R. L. (1980). The Statistical Analysis of Failure Time Data, John Wiley & Sons, New York 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기